# SDR AALA2020033089002

- Difficulty date: March 27, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 60,347 hours, 24,643 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 251A44304
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: UNCOMMANDED HORIZ STAB MOVEMENT. OCCURS  DURING ALL PHASES OF FLIGHT WITH EITHER FCC A OR B IN CMD. REPLACED COLUMN CUTOUT SWITCH ASSEMBLY IAW AMM 27-41-51.
